Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Growth estimates of convex functions


Author: Mark Finkelstein
Journal: Proc. Amer. Math. Soc. 18 (1967), 412-418
MSC: Primary 30.42
MathSciNet review: 0214749
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Über den Picardschen Satz, Vierteljahrsschrift Naturforsch. Ges. Zürich 51 (1906), 252-318.
  • [2] C. Loewner (K. Löwner), Untersuchungen über die Verzerrung bei konformen Abbildungen des Einheitskreises $ \vert z\vert < 1$, die durch Functionen mit nicht verschwindender Ableitung geliefert werden, Ber. Verh. Sächs. Ges. Wiss. Leipzig Math.-Phys. Kl. 69 (1917), 89-106.
  • [3] Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, http://dx.doi.org/10.1007/BF01448091

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0214749-8
PII: S 0002-9939(1967)0214749-8
Article copyright: © Copyright 1967 American Mathematical Society